A 26-year-old female asked:
I have a hair loss problem and an empty line in my scalp, i went to doctors they gave me a spray and vitamin but that dosnt work , what should i do?
1 doctor answer • 4 doctors weighed in
A Verified Doctoranswered
Family Medicine 40 years experience
Hair loss: If the spray was rogaine (minoxidil) or similar product, it takes daily use & some time to see results. There may be a hormonal imbalance (too much male hormone; check with gyn). Dermatologist may be able to determine cause & offer treatment options.
Created for people with ongoing healthcare needs but benefits everyone.
5.1k viewsReviewed >2 years ago
Last updated Aug 12, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.